# SDR 2A6R2020061656601

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N577LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7362
- Aircraft time: 3,489 hours, 8,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 350A21400221
- Condition: Cracked
- Location: Fuselage
- Part time: 3,489 hours, 8,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE LOWER DOOR FITTING P/N 350A21-4004.21, FOUND A CRACK ON THE STATION 845 WEB OUTBOARD OF RBL 673.5.
